# SDR FDEA202105011079

- Difficulty date: May 1, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 68,855 hours, 23,646 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276218
- Condition: Detached
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON OPENING R1 DOOR, NOTICED GIRT BAR SLIDER HAD  FALLEN OFF. WHILE ATTEMPING TO SECURE SLIDER, R1  DOOR SLIDE LIBERATED FROM DOOR.   ACCOMPLISHED ADJUSTMENT/TEST OF R1 DOOR GIRT BAR PER B757-200 AMM 52-11-25-5, FOUND LEAF SPRING ON FWD END OF GIRT BAR BENT AND NOT ALLOWING GIRT BAR SLIDER TO FULLY ENGAGED INTO GIRT BAR LIFTER ON DOOR WHEN DOOR IS OPENED.  WILL REQUIRE NEW GIRT BAR, PART NOT STOCKED AT STATION. PART ON ORDER.  R/R R1 DOOR GIRT BAR ASSY PER AMM 25-66-10-2. DOOR ARM/DISARM FUNCTIONS AS NORMAL NO FURTHER DEFECTS NOTED.
